West Virginia, 2020

Flash Flooding and Damaging Winds in West Virginia, August 27, 2020

August 27, 2020 · NWS RLX · 8 events in 7 counties and zones

Tropical moisture from the remnants of Marco and Laura led to showers and thunderstorms on the 27th. Multiple rounds of rain resulted in a narrow swath of 2 to almost 5 inches of rain across the foothills of West Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$110,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

Tropical moisture from the remnants of Marco and Laura led to showers and thunderstorms on the 27th. Multiple rounds of rain resulted in a narrow swath of 2 to almost 5 inches of rain across the foothills of West Virginia. Compromised soils from previous rainfall earlier in the week made this area very susceptible to flooding, leading to local high water issues along the roadways. A few stronger thunderstorms also resulted in downed trees and large limbs in the north-central portions of the state.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Aug 27, 1:32 PM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 27, 1:32 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
232 PM EDT Thu Aug 27 2020

.SYNOPSIS...
Tropical moisture from the remnants of Marco and Laura today
through Saturday. Cool high Sunday and Sunday night. Warm front
pushes northward through the area Monday night.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 215 PM Thursday...

A multicellular cluster of mainly elevated showers and thunderstorms
in strong warm and moist advection has developed along a line from
Middleport to Elkins early this afternoon. Expect these to continue
to train off to the east with additional surface-based storms
developing across southeast Ohio as well as south of the
multicellular line over the next couple hours. Overall, deep layer
shear is coming in a touch weaker than earlier forecast with 25KT+
limited to mainly southeast Ohio and northern West Virginia which
should keep storm mode mainly multicellular with any additional
development. This will limit overall severe potential but all severe
hazard do remain possible with any semi-discrete supercells that can
manage to develop. The greatest risk for this will be across the
aforementioned areas with stronger deep layer shear as well as
immediately south of the multicellular cluster where low level
curvature is maximized. The main threat with this activity however,
will be continued training storms over pockets of compromised soils
from previous rainfall producing localized flooding/flash flooding.

Should see a largely quiet overnight with mid-level heights
building. Cloudiness will largely limit fog formation to locations
that see measurable afternoon precipitation and would not expect
much, if any, dense fog.

Precipitation chances return early Friday with a weak disturbance
riding down the broader northern stream ridge. Coverage from these
early elevated showers and thunderstorms will play a critical role
in degree of surface based destabilization heading into Friday
afternoon. Stronger deep layer shear (35-40KT) will yield a better
chance of organized cells given unmitigated insolation and while
water loaded soundings will largely mitigate any severe hail threat,
could still see some wet microbursts or even a brief spin-up with
stronger cores. Will also see another threat for west to east
training convection across southeast Ohio and northern West Virginia
with southwest-northeast training possible further south across
southwest Virignia and southern West Virginia.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 225 PM Thursday...

Not a whole lot of changes to the overall forecast and messaging
to the forecast going forward this afternoon. Low level feed of
moisture will persist while the remnants of Laura accelerate
towards the region. Plenty of tropical moisture available with
this will allow for heavy downpours in storms as well a shield
of rain for the area. Upside will be the speed of the remnants
as it gets caught up in the stronger flow aloft, so time over
the central/southern Appalachians should be limited. Will be
followed closely, however, by a trough axis aloft in the flow
just to the north of the area, and a cold front swinging through
shortly after the remnants pass for late Saturday and early
Saturday night. Do not think at this time there will me a
merging of these systems over our area.

River forecasts depict the area handling the rain, in which
storm totals will be mainly in the 1.5-3 inch range. Still need
to see how the table is set with the ongoing convection as of
this issuance, so those thoughts could change, particularly over
north central West Virginia where convection coverage is
increasing this afternoon. Rain hitting the bulk of the basins
in the short term forecast will make rises on creeks, streams,
and rivers significant even if below flood stages. This risk
assessment for the hydrologic aspect of the forecast will be
ongoing and evolving, so frequent checks of the forecast is
encouraged.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 225 PM Thursday...

Canadian high pressure for the end of the weekend/beginning of
the work week. Dry weather through Monday, then becoming a bit
more unsettled again with a warm front Monday night and
stationary front oriented northeast to southwest stalled to the
west of the area. POPs reintroduced for the long term setup.
Heat should be held in check, although warm summer days
continue.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 215 PM Thursday...

A multicellular line of elevated thunderstorms will pass through EKN
over the next few hours. Additional surface based convection is
likely to develop over the next hour or two across southeast Ohio
and northern West Virginia before beginning to shift southeast this
evening. Thunder will be possible at all terminals, mainly in the 20-
00Z timeframe. All terminal forecasts have at least VCTS with a few
TEMPOs for TSRA at the terminals with highest confidence of thunder
on station. Will likely need to address convective trends with short
fused amendments. Any convective cores on station will likely
produce brief visibility drops to 2-3SM as well as gusty and erratic
winds.

Precipitation chances fade late this evening, but substantial
low/mid-level cloud cover remains. Overall, expect minimal dense fog
coverage tonight except in areas that receive substantial rainfall
this afternoon - mainly EKN.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of convection and associated
restrictions may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    M    M    M    M    M    M    H    H    H    H
PKB CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H

AFTER 18Z FRIDAY...
IFR in showers and thunderstorms possible Friday and Saturday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...26/JP
NEAR TERM...JP
SHORT TERM...26
LONG TERM...26
AVIATION...JP
Hazardous weather outlook, Aug 27, 3:02 AM EST, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
402 AM EDT Thu Aug 27 2020

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-039-
040-519>526-280815-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Clay-
Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
402 AM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio and much of West Virginia.

.DAY ONE...Today and Tonight.

Tropical moisture today will provide a risk of flash flooding.

There is a marginal risk of severe thunderstorms this afternoon and
evening with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Tropical moisture Friday and Saturday will provide a risk of flash
flooding.

There is a marginal risk of severe thunderstorms Friday afternoon
and evening with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-516-280815-
Dickenson-Buchanan-McDowell-Wyoming-Southeast Raleigh-
402 AM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Tropical moisture today will provide a risk of flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Tropical moisture Friday and Saturday will provide a risk of flash
flooding.

There is a marginal risk of severe thunderstorms Saturday afternoon
and evening with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005-013-024>026-515-517-518-280815-
Lawrence KY-Wayne-Lincoln-Mingo-Logan-Boone-Northwest Raleigh-
Northwest Fayette-Southeast Fayette-
402 AM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of southeast West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Tropical moisture today will provide a risk of flash flooding.

There is a marginal risk of severe thunderstorms this afternoon and
evening with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Tropical moisture Friday and Saturday will provide a risk of flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 27, 1:01 PM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
201 PM EDT Thu Aug 27 2020

WVZ028-029-271830-
Gilmer-Braxton-
201 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GILMER AND
NORTHEASTERN BRAXTON COUNTIES...

At 201 PM EDT, a strong thunderstorm was located near Cedar Creek
State Park, or 8 miles south of Glenville, moving southeast at 25
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Burnsville, Exchange, Heaters and Cedarville.

This includes Interstate 79 between mile markers 70 and 78.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3884 8093 3890 8082 3882 8051 3868 8076
TIME...MOT...LOC 1801Z 310DEG 20KT 3881 8083

HART
Special weather statement, Aug 27, 1:20 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
220 PM EDT Thu Aug 27 2020

WVZ018-028-029-271845-
Calhoun-Gilmer-Braxton-
220 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALHOUN...
SOUTHWESTERN GILMER AND SOUTHWESTERN BRAXTON COUNTIES...

At 220 PM EDT, a strong thunderstorm was located 7 miles southeast of
Arnoldsburg, or 13 miles south of Grantsville, moving east at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Gassaway, Arnoldsburg, Shock, Frametown, Orma, Wilsie, Rosedale and
Nicut.

This includes Interstate 79 between mile markers 52 and 54.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3860 8082 3875 8118 3875 8119 3880 8117
      3879 8105 3885 8108 3870 8073
TIME...MOT...LOC 1820Z 286DEG 25KT 3873 8101

HART
Special weather statement, Aug 27, 1:53 PM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
253 PM EDT Thu Aug 27 2020

WVZ028-271930-
Braxton-
253 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRAXTON COUNTY...

At 252 PM EDT, a strong thunderstorm was located near Gassaway, or
near Sutton, moving southeast at 30 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

Locations impacted include...
Sutton, Gassaway, Little Birch, Frametown, Wilsie, Servia, Rosedale
and Centralia.

This includes the following highways...
 Interstate 79 between mile markers 45 and 67.
 Route 19 between mile markers 64 and 68.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3862 8054 3853 8065 3854 8071 3852 8074
      3856 8078 3854 8082 3860 8096 3860 8097
      3863 8098 3866 8102 3872 8098 3875 8092
      3869 8053
TIME...MOT...LOC 1852Z 292DEG 25KT 3862 8079

HART
Special weather statement, Aug 27, 2:02 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
302 PM EDT Thu Aug 27 2020

WVZ016-018-027-271930-
Calhoun-Clay-Roane-
302 PM EDT Thu Aug 27 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
CALHOUN...SOUTHERN ROANE AND CENTRAL CLAY COUNTIES...

At 301 PM EDT, strong thunderstorms were clustered over Amma, or 12
miles northwest of Clay, moving southeast at 30 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

Locations impacted include...
Clay, Big Otter, Wallback, Amma, Harrison, Nebo, Left Hand,
Looneyville, Tariff, Ivydale and Gandeeville.

This includes Interstate 79 between mile markers 25 and 44.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3842 8090 3838 8099 3852 8121 3853 8120
      3853 8123 3869 8148 3876 8140 3865 8100
      3863 8098 3859 8097 3860 8096 3858 8093
      3856 8091 3854 8092 3853 8089 3850 8088
      3850 8085
TIME...MOT...LOC 1901Z 293DEG 26KT 3860 8124

HART
Special weather statement, Aug 27, 2:35 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
335 PM EDT Thu Aug 27 2020

WVZ027-028-519-272000-
Clay-Northwest Nicholas-Braxton-
335 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NICHOLAS...
SOUTHWESTERN BRAXTON AND CENTRAL CLAY COUNTIES...

At 334 PM EDT, a strong thunderstorm was located near Clay, moving
southeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Clay, Big Otter, Birch River, Wallback, Harrison, Widen, Strange
Creek, Ivydale and Muddlety.

This includes the following highways...
 Interstate 79 between mile markers 37 and 42.
 Route 19 between mile markers 45 and 61.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3850 8068 3829 8079 3853 8119 3856 8114
      3863 8106 3854 8065
TIME...MOT...LOC 1934Z 294DEG 19KT 3852 8101

12
Special weather statement, Aug 27, 2:57 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
357 PM EDT Thu Aug 27 2020

WVZ027-519>524-272030-
Southeast Nicholas-Southeast Webster-Southeast
Pocahontas-Clay-Northwest Pocahontas-Northwest Webster-Northwest
Nicholas-
357 PM EDT Thu Aug 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
POCAHONTAS...CENTRAL NICHOLAS...SOUTHERN WEBSTER AND EAST CENTRAL
CLAY COUNTIES...

At 356 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Clay to 11 miles west of Snowshoe.
Movement was southeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Summersville, Richwood, Marlinton, Camden-On-gauley, Birch River,
Craigsville, Camden On Gauley, Harrison, Cowen, Widen, Canvas,
Cranberry Mountain Nature Center, Muddlety, Minnehaha Springs, Upper
Glade, Nettie, Edray, Boggs, Buckeye and Calvin.

This includes Route 19 between mile markers 38 and 59.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3813 7994 3811 7994 3817 8036 3823 8036
      3826 8043 3819 8055 3824 8092 3855 8106
      3852 8089 3851 8088 3852 8086 3842 8023
      3839 8024 3841 8021 3840 8014 3819 7990
TIME...MOT...LOC 1956Z 324DEG 21KT 3847 8098 3837 8021

12

The radar

The Charleston,WV radar (KRLX), 74 km away, was scanning. The volume nearest the first event began at 20:27 UTC.

Open the radar archive at this moment

Event by event

6 flash flood, 2 thunderstorm wind. Local standard time, as filed.

Flash Flood, Wirt

When
August 27, 3:25 PM EST to 6:00 PM EST
Where
Wirt County, 0.75 mi W of Pee Wee to 1.51 mi N of Pee Wee
Cause
Heavy Rain
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
38.949, -81.494

County Road 30 was closed for a brief time due to Cranesnest Run flowing out of its banks.

Thunderstorm Wind, Roane

When
August 27, 4:00 PM EST
Where
Roane County, 2.79 mi ESE of Newton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
38.570, -81.130

In Wallback, several healthy trees were uprooted and large limbs were blown down.

Thunderstorm Wind, Calhoun

When
August 27, 4:04 PM EST
Where
Calhoun County, 0.69 mi S of Mt Zion
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.860, -81.120

Several trees were blown down in Mount Zion on Altizer Road.

Flash Flood, Braxton

When
August 27, 5:00 PM EST to 8:00 PM EST
Where
Braxton County, 1.16 mi W of Tate to 0.96 mi SSW of Tate
Cause
Heavy Rain
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
38.621, -80.921

Tate Creek rose out of its banks and inflicted water onto nearby roadways across southern Braxton County.

Flash Flood, Nicholas

When
August 27, 5:00 PM EST to 8:00 PM EST
Where
Nicholas County, 1.62 mi N of Morris to 1.98 mi ESE of Bays
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
38.523, -80.785

In Birch River, Powell Creek rose out of its banks and flooded several roads within the town. Along Widen-Dille Road, local residents experienced culvert damage as the bank of the adjacent creek washed away. This resulted in land and creek damage around the resident's home.

Flash Flood, Roane

When
August 27, 5:00 PM EST to 8:00 PM EST
Where
Roane County, 1.79 mi NNE of Pigeon to 2.34 mi S of Newton
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
38.555, -81.192

On Grannies Creek Road, a resident's vehicle was overtaken by water as the garage became flooded. Tools that were in the garage were also lost or destroyed. Water also laid along the roadway.

Flash Flood, Clay

When
August 27, 5:15 PM EST to 8:15 PM EST
Where
Clay County, 2.27 mi NNW of Spread to 2.21 mi ESE of Groves
Cause
Heavy Rain
Property damage
$80,000
Reported by
911 Call Center
Coordinates
38.532, -81.078

In the town of Dille, Widen-Dille Road became inundated with water, making the roadway impassable. This was the result of Strange Creek rising out of its banks, which also caused water to flow onto nearby front yards of homes. Many residents who live on the road experienced substantial flood damage, including car, camper, and equipment damage as water and debris flowed into driveways and carports. Culverts also needed to be repaired or replaced afterwards due to flooding damage. Other areas that experienced flooding issues included Flat Fork Road, Nicholas Street, Little Italy Road, and Groves Creek Road.

Flash Flood, Webster

When
August 27, 5:45 PM EST to 8:45 PM EST
Where
Webster County, 1.76 mi SSE of Wainville to 0.5 mi N of Strouds
Cause
Heavy Rain
Property damage
$3,000
Reported by
911 Call Center
Coordinates
38.457, -80.566

Coon Creek Road became impassable due to water on the roadway as the adjacent creek rose out of its banks. Water also flowed into the front yard of nearby homes. In Camden, the intersection of Williams River Road and Webster Road became flooded for a brief time.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2020Every state in 2020This day in weather historyWarnings in West Virginia, August 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 909955, 910262, 910263, 909957, 909960, 911595, 909959, 909963.